# SDR USAA2014072800027

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 21,458 hours, 2,948 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 271200027305
- Part serial: 3236
- Condition: Inoperative
- Location: Rt Wing
- Part time: 21,458 hours, 2,948 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG VIBRATION & FLUCTUATING OIL PRESS.  FLIGHT RETURNED TO PREVENT POSSIBLE DAMAGE TO THE ENG.  OVERWEIGHT LANDING AT 425,800 LBS.  V/S AT 200 AT TOUCH DOWN.  REPLACED REMOTE CHARGE CONVERTER, CHECKED CD'S WITH NO DEBRIS FOUND.  CHECKED ANNULUS FILLERS FOR SECURITY & PREFORMED FAN BLADE LUBE.  CHECKED VIB TRANSDUCER INSTALLATION, NO ISSUES FOUND, WIRING CHECKED OK.  REPLACED EIVMU, CHECKED OKAY.  AFTER ONE SHOT PLOT FAN VIBRATION DOWN TO 0.2 AT MCT, ENG OK FOR SERVICE.
